Getting Pregnant <
Trying to conceive
02/03/2016 at 22:19
so I last had the Depo in July 2015 so ran out October time I got a period in November which was heavy, then 2 weeks ago I had a very light period, I now feel very different, tummy feels strange, when I lie in bath and when I lie mob stomach, today I had a little bit of spotting, which was black (sorry) it was a tiny bit and had nothing since I have been taking pregnacare to try and help my periods and help too be more fertile after coming off injection, because I'm not having regular periods can i be pregnant or is my mind playing tricks on me? Please reply :( heads doing over time
02/03/2016 at 22:23
I've also had a lot of bubble sensations in my stomach, a lot of wind!!!
03/03/2016 at 07:32
Could be or it could be your hormones playing up. My firs month off the pill I had lots of pregnancy symptoms, it was just my hormones playing. Try taking a pregnancy test
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.